Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Excessive coughing after getting choked on a pill. Tried hydrocone medication. Pain in the throat. Is the pill still stuck there?

I took a pill last week and choked on it. It started as a weird sensation where I could feel it in the back of my throat . It has kept me up 3 nights now with excessive coughing, which seems to get worse when I lay on my back. I have even tried taking cough medicine with hydrocodone with no avail (I am stii coughing and not sleeping). The pain is in the back right corner of my throat. Is the pill lodged there?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
yestis is due to the medication , try to break it into sma pieces , use steam inhalation I recommend to have a proper clinical examination.
Hope it helps
Wishing a speedy recovery
Dr imran
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor